PCOS/Insulin Resistance Support - Metformin side effects!




View Full Version : Metformin side effects!


second chance
02-18-2012, 01:04 PM
Hi Everyone!

Ive been part of this site for a while but im pretty new to PCOS.. my doctors always thought i had it but never did anything about it.. until now..
I started taking metformin 850mg once a day about 10 days ago and i have to say that im always tired!! i cant concentrate during my studies and before i could go on studing for hours! im always tired and not as alert as i used to be..

has anyone experienced anything like this?!? :?:
Thanks!


hotsexylaura
02-18-2012, 04:26 PM
second chance sorry I wish I could help I didn't experience any of those symptoms but other ones such as ALWAYS feeling sick to my stomach. Never got sick and others. I hope you can find out what is going on. I do know I just read somewhere where it can decrease Vitamin d which can affect your being tired so I would have that checked and than start a vitamin d supplement.

HTH good luck

second chance
02-19-2012, 05:38 AM
the thing is that i didnt have any of the stomache aches that everyone has but i just feel tired ALL the time!!!! hope it goes away soon....